# SDR ABXA9600093

- Difficulty date: September 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N966AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47510
- System (JASC): 5755 · Spoilers
- Part: Panel
- Part number: 5910055514
- Condition: Delaminated
- Location: Rt Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, FOUND THE RIGHT WING INBOARD SPOILER PANEL UPPER SURFACE DELAMINATED.  REPLACED PANEL IAW DC-9 MM 27-61-1.
